# SDR DALA2020091653091

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 132,147 hours, 18,946 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Odor
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TCAS/RADAR DISPLAY WENT BLANK, 1 MINUTE LATER THERE WAS A STRONG ELECTRICAL BURNING SMELL.  TURN DISPLAY OFF AND PULLED TCAS PLUS RADAR C/B,S.  ODOR DISSAPATED, FAINT ELECTRICAL BURN SMELL FROM WEATHER RADAR INDICATOR.  NO OTHER FAULTS NOTED.  CORRECTIVE ACTION: REPLACED WEATHER INDICATOR AS PRECAUTION AND WEATHER TRANSCEIVER.  SYSTEM OPERATION IS NORMAL.  MCO/PLAC REMOVED.
